IronMagLabs.com


Caber Nausea

Results 1 to 7 of 7

Thread: Caber Nausea

  1. #1
    Under Construction
    ELITE MEMBER
    bar_belle's Avatar


    Join Date
    Sep 2013
    Gender
    Female
    Location
    Squat Rack
    Posts
    137
    Rep Points
    39909309

    Caber Nausea






    Does Caber cause nausea? Taking generic in red white and blue box. Taking .25 2 x week. Queasy whole day.
    Hard work beats talent when talent doesn?t work hard.

  2. #2
    BEEFCAKE
    SUPER MODERATOR
    sassy69's Avatar


    Join Date
    Jul 2002
    Gender
    Female
    Location
    On the squat rack
    Posts
    2,686
    Rep Points
    765515120

    Quote Originally Posted by bar_belle View Post
    Does Caber cause nausea? Taking generic in red white and blue box. Taking .25 2 x week. Queasy whole day.
    You'd probably get a better response on using caber on the main Anabolics forum - women don't generally use caber as much as the guys do (or at all). I don't recall hearing that. You might play w/ the dosage a little and try reducing it to find a better dosage for you - if that is the problem. Have you experienced this consistently for more than just 1 day? Otherwise I'd tell you to look at anything you're eating that didn't sit well. Also maybe try ginger root which can help settle your stomach.


    All posts are for entertainment. Consult a doctor before using any medication.

  3. #3
    Under Construction
    ELITE MEMBER
    bar_belle's Avatar


    Join Date
    Sep 2013
    Gender
    Female
    Location
    Squat Rack
    Posts
    137
    Rep Points
    39909309

    Thanks, sassy. All real logical advice. I'll back out the dosage. I may not even need it now that I've cut back on other. It's happened last 3 x I've taken. Sometimes I need to have an outside voice reinforce what my inside voice is telling me. Voices in my head are not always trustworthy Hope you're having a great 4th!
    Hard work beats talent when talent doesn?t work hard.

  4. #4
    BEEFCAKE
    SUPER MODERATOR
    sassy69's Avatar


    Join Date
    Jul 2002
    Gender
    Female
    Location
    On the squat rack
    Posts
    2,686
    Rep Points
    765515120

    Quote Originally Posted by bar_belle View Post
    Thanks, sassy. All real logical advice. I'll back out the dosage. I may not even need it now that I've cut back on other. It's happened last 3 x I've taken. Sometimes I need to have an outside voice reinforce what my inside voice is telling me. Voices in my head are not always trustworthy Hope you're having a great 4th!
    Are you using it to support a cycle that promotes prolactin? Another option is pramipexole as well.


    All posts are for entertainment. Consult a doctor before using any medication.

  5. #5
    Under Construction
    ELITE MEMBER
    bar_belle's Avatar


    Join Date
    Sep 2013
    Gender
    Female
    Location
    Squat Rack
    Posts
    137
    Rep Points
    39909309

    I'm using as support. It has helped w water considerably. I took 1/4 tab today and it was muuuuuuuch better. No nausea. My gut is my achilles heel, if you will. Anything out of balance and my tummy is the first to tell me about it.
    Hard work beats talent when talent doesn?t work hard.

  6. #6
    Registered User
    ctr10's Avatar


    Join Date
    Feb 2012
    Gender
    Male
    Location
    pa
    Posts
    2,227
    Rep Points
    1191619638

    Sassy is the best!!!

  7. #7
    Under Construction
    ELITE MEMBER
    bar_belle's Avatar


    Join Date
    Sep 2013
    Gender
    Female
    Location
    Squat Rack
    Posts
    137
    Rep Points
    39909309






    Quote Originally Posted by ctr10 View Post
    Sassy is the best!!!
    Indeed. My experience, as well Oh that we could replicate her no bullshit, commonsense approach to training and supplementation.
    Hard work beats talent when talent doesn?t work hard.

Similar Threads

  1. The treadmill and nausea
    By furion joe in forum Training
    Replies: 8
    Last Post: 10-15-2010, 07:22 AM
  2. Nausea
    By Motorcycled00d in forum Training
    Replies: 6
    Last Post: 03-17-2010, 02:54 AM
  3. Nausea during Ab workouts?
    By NipsMG in forum Training
    Replies: 6
    Last Post: 02-08-2005, 07:17 PM
  4. m1t & nausea
    By rockcrest in forum Supplements
    Replies: 16
    Last Post: 01-22-2005, 04:24 PM
  5. Nausea
    By jstar in forum Diet & Nutrition
    Replies: 10
    Last Post: 03-12-2004, 11:11 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
DISABLED END -->